[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs on humalog



BBradRN wrote:
> 
> You might ask your MD about the possibility of an allergy to the Humalog.Rule
> out everything.

According to Lilly....... "As with any insulun therapy, patients may
experience redness, swelling, or itching at the site of injection. These
minor reactions usually resolve in afew days to a few weeks. In some
instances, these reactions may be related to factors other than insulin,
such as irritants in a skin cleansing agent or poor injection technique.
Less common, but potentially more serious, is generalized allergy to
insulin, which may cause rash over the whole body, shortness of breath,
wheezing, reduction in blood pressure, rapid pulse, or sweating. Severe
cases of generalized allergy, including anaphylactic reaction, may be
life threatening. In controlled trials, pruritus (with or without rash)
was seen in 17 patients receiving Humalin R (N=2969) and 30 patients
receiving Humalog (N=2944)."

The rapid pulse and sweating sound an awful lot like symptoms of low
BG... could possibly be due to an allergic reaction instead. Ask your
doc

Kevin
> Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/